# SDR DALA2024022302546

- Difficulty date: January 4, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 12,440 hours, 1,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frms 20-20a S39r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3411 FOA DAMAGE ON FWD CARGO DOOR CUTOUT FWD LWR FR20-FR20A AT STRG 39RH. CORRECTIVE ACTION: REPAIRED PER A330 SRM 51-11-11. (4879145)
